# SDR SIMA20150129002

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 33,532 hours, 30,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXTERNAL EMER LIGHT INOPERATIVE.  R & R RT AFT OVERWING EXTERNAL EMER LIGHT LAMP IAW AMM 33-50-07-000-801-A & 33-50-07-400-801-A.  OPERATIONS CHECKED GOOD.
